Refinement Permutations of Prime Power Order
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 59-69
Dongwan Park, Young Soo Jo
Keimyung University, Keimyung University
Abstract : For a permutation $\mu$ in $S_b$, the limit algebra $\amu$ of the stationary system given by $\mu$ is isomorphic to a refinement limit algebra if and only if its exponent set $\emu$ is the set $\zeroset$. In the current paper, we prove a sufficient condition under which $\emu = \zeroset$ when the order of $\mu$ is a power of $p$, where $p$ is a prime number dividing $b$.
Keywords : stationary system, limit algebra, permutation
MSC numbers : 47D25, 46H35, 46L89
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd